# SDR AALA202008109006

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 65,313 hours, 25,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 50806
- Condition: False Indication
- Location: E/E Bay
- Part time: 19,312 hours, 9,971 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  ON ROTATION,   AVIONICS SMOKE ILLUMINATED, COMPLIED WITH CHECKLIST. NO EVIDENCE OF SMOKE.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR AND DUCT TEMPERATURE SENSOR IAW AMM: 26-15-15 AND AMM: 21-26-12. OPS CHECKED GOOD.
